# SDR USAA2013092400003

- Difficulty date: September 12, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 40,347 hours, 14,763 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367151400000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK,  DELAMINATION FOUND ON FLOOR PANEL 251DF BETWEEN FRAMES 47 TO 51 & Y1292 TO Y1732.  REPLACED FLOOR PANEL IAW SRM 53-02-00 & IRM 9701, REV "G".
